MAUDE Adverse Event Report: ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0MM KNOTLESS SUTURETAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 4/23/2024, it was reported by a sales representative via email that an ar-8934bck knotless suturetak failed.This was discovered during an erbc repair procedure on (b)(6) additional information received on 5/6/2024: after the proper hole was drilled, the anchor was inserter; however, it pulled out when the shaft was removed.The anchor would not disengage from the shaft.Nothing broke off inside the patient.The case was not delayed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
3.0MM KNOTLESS SUTURETAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19350078
Report Number1220246-2024-03479
Device Sequence Number7403857
Product Code MAI
UDI-Device Identifier00888867380981
UDI-Public00888867380981
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0MM KNOTLESS SUTURETAK
Device Catalogue NumberAR-8934BCK
Device Lot Number15098226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown